# SDR AU960753

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCA3VK2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 790270505
- Condition: Damaged
- Location: Lg Ext-Retract S
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR RETRACTION CYLINDER SHAFT BENT - NOSE LANDING  GEAR COLLAPSED DURING LANDING ROLL - SUSPECT SHAFT PREVIOUSLY BENT BY TOWING INCIDENT OR HEAVY LANDING
